# SDR QXEA2014012100037

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 HAS BE GOUGED.  BLENDED SEAT TRACK NR 15, FS 612-620 RT CENTER REF  SRM 53-20-49, FIG 1.  EVALUATED BLEND AT SEAT TRACK 15 RT CENTER F9612-620 , MATERIAL REMOVED INSIDE CLAW PORTION IS .015".  ORIGINAL MATERIAL IS .200" FOUND WITHIN LIMITS REF SRM 53-20-49.  C/W ET INSP ON REWORKED AREA REF NDTM PT1 51-00-06. NO DEFECTS NOTED.  RESTORED FINISH REF SRM 51-21-10.
